# SDR UPS06846401

- Difficulty date: February 24, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 47035022
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 D-PIT AFT LOWER DOOR SURROUND FRAME FITTING HAS DEEP GOUGE.  REMOVED AND REPLACED FRAME FITTING IAW SRM 51-3-0.
